2013

M. Aigner: Markov´s Theorem and 100 Years of the Uniqueness Conjecture - A Mathematical Journey from Irrational Numbers to Perfect Matchings. Springer Verlag 2013, 257 pages.

J. Cilleruelo, A. Kumchev, F. Luca, J. Rué and I. Shparlinski: On the fractional parts of an/n. Bulletin of the London Mathematical Society, (2013) 45 (2): 249-256.

J. Cilleruelo, F. Luca, J. Rué and A. Zumalacárregui: On the sum of digits of some sequences of integers. Central European Journal of Mathematics, (2013), 11 (1): 188-195.

H. Gebauer, G. Tardos, T. Szabó: The Local Lemma is tight for SAT. Submitted. (An extended abstract appeared in the 22nd Annual ACM-SIAM Symposium on Discrete Algorithms (SODA) (2011), p. 664-674.)

O. Giménez, M. Noy and J. Rué: Graph classes with given 3-connected components: asymptotic enumeration and random graphs. Random Structures and Algorithms, (2013) 42 (4): 438-479.

J. Rué: On polynomial representation functions for multilinear forms. European Journal of Combinatorics, (2013), 34 (8): 1429-1435. Special Volume in Honor of Yahya Ould Hamidoune.

J. Rué, P. Sarka and A. Zumalacárregui: On the error term of the logarithm of the lcm of a quadratic sequence. Journal Théorie des nombres de Bordeaux, (2013) 25 (2): 457-470.

J. Rué, I. Sau and D. Thilikos: Asymptotic enumeration of non-crossing partitions on surfaces. Discrete Mathematics, (2013) 313 (5): 635-649.